# SDR QXEA2016102500677

- Difficulty date: October 23, 2016
- Submitted: October 25, 2016
- Operation: Air carrier
- Aircraft: N437QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4240
- Aircraft time: 17,164 hours, 18,397 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 85338210109
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT RAIL NR 8 CORRODED BEYOND LIMITS.  LT INBD AFT CABIN SEAT RAIL NR 8 REMOVED IAW SRM 51-40-15, 51-42-05 AND 51-41-05.  NEW LT INBD AFT CABIN SEAT RAIL DRILLED IAW SRM 51-40-07.  NEW LT INBD AFT CABIN SEAT RAIL NR 8 INSTALLED IAW SRM 51-40-15, 51-42-05, AND 51-41-05.
